Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Scar in lungs, had xray, history of PTB. Alternative to remove scar?

hi doctor ,, Im really hopeless now , Im 23 years old and wants to work abroad , but then I had a minimal PTB 5 years ago and everytime I undergone medical exam my chest xray will show a scar in my lungs .. because of this scar in my lung it prevents me to work abroad ,, Is there any medicines or actions that I can take to remove the scar ?? any suggestions ,, thank you very much Im hoping for your response ,,God bless
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  893
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.scar in lung after tuberculosis is normal is not a problem either because it is a sign of healed tb and causing no is the active tb, which causes far as your concern for job, you have to consult respective authority. health wise healed scar has no issue except some limitation if involving large area.good luck.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor